Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your question
I am sorry that you are having this issue currently, I can understand how this can be distressing for you
Duromine can cause sexual side effects that effect your sex drive and can cause impotence, but there are no official side effects reported that it can cause "Retarded" or Delayed Ejaculation at this time.
But there are some anecdotal reports by users that is has caused delayed ejaculations for some
So it is possible that this is the case here, or it is possible that the medication has effected your sex drive which is causing your delayed ejaculations
And here is does state that a side effect of the medication can cause a change in sexual ability
when you say "affected my sex drive" do you mean slowed down my interest in having sex(because that is not the case). I can ejaculate when being masribated by female but that mastibation needs to be strong and painful to be successful.
Well it is interesting with this medication that some get an increase in sexual desire and performance and some get a decrease in sexual desire and performance. It could be possible that there some numbness or loss of sensation effects in the extremities and this is why you are having that delayed ejaculation because you are not as sensitive as you were before, which can account for why the masturbation has to be strong and painful to be successful in helping you achieve orgasm
It can also cause anxiety, which can cause delayed ejaculation responses in males, but it appears that you are not complaining of overall anxiety, so I would most likely rule that out
If you are wanting to lose weight and not effect your sexual performance, I would recommend the use of an antidepressant called Wellbutrin (Bupropion) that can help individuals lose weight and also not effect your sexual libido or performance (no loss of sensitivity). Actually it has been known to increase your sexual performance and libido for many individuals, so that is seen a positive side effect by most.
How long will it take to get the duromine out of my system (I have been on it for about a year) so I can assess if this is the cause ? (Yes it is about weight loss( but I think my sex drive improved) but certainly my energy levels improved but I only sleep a few hours a night - maybe 4 or 5 as a result)
Also most men (around 85 percent) with delayed ejaculation difficulties are still able to achieve orgasm through masturbation
Well it is an amphetamine, so yes your energy levels would improve on it and many times sex drive does improve, but of course there are times when it does not improve for some. You say you take 30mg a day for about a year. The Half life is usually 16-31 hours of the medication, so I would say for it to be completely out of your system and given your age, it would take 2.5-4 weeks.
With a female masturbation (I wouldn't do it myself) it can take up to an hour of masturbation to ejaculate
That is definitely delayed, and if I may ask are you erect during this entire hour?
I take avigra and therefore yes.
Okay, actually Viagra has a delaying effect on ejaculation and that is documented.
Usually because of the additional effects the medication has on the brain and the decrease in sensitivity it has on the head of the penis
Viagra increases Nitric Oxide which inhibits ejaculation
So too much of it causes Delayed Ejaculation response
What do you suggest - shall I go off duromine but still use "avigra" and see if that works (or is Viagra a better choice) and shall I try the hypnotherapy ( I respond well to hypnosis in general)? And what about other appetite suppresents like say Laboratories www.biogeneticlabs.com (which I sometimes also take in addition)
I do not see anything wrong with the appetite suppressants on the website, so those appear safe and should not cause any problems with this issue. Well I think the Viagra is more important to you right now, so try going off the Duromine and see if that helps. If your condition is still occurring then you may want to ask your doctor about the Wellbutrin to counteract this possible side effect from the Viagra or talk to your doctor about going off the Viagra, that is your choice.
I see nothing wrong with Hypnotherapy for this, but I am not entirely confident that it is a psychological issue rather than a medical issue, but there is no risk and only possible benefits from the Hypnotherapy
That appetite suppresent was suppose to read The Razberri Ketone - Slim
Yeah there is nothing wrong with that particular supplement and it is decaffeinated so that is good as well
This is my first time ever using Just Answer and can I say that I feel like I got my $35 worth ++++ and I definitely will use it for other questions. For your part thank you so so very much.
Anytime, I am happy that I was able to help you with this issue and I hope it resolves swiftly for you. My goal is to provide you with excellent service, so if you ever have any further questions or concerns please do not hesitate to contact me at anytime.